Publikacje Naukowe

PROF. DR HAB. MAREK NIEZGÓDKA

  1. 2020 – Parabolic Quasi-Variational Inequalities (I)–Semimonotone Operator Approach

M Gokieli, N Kenmochi, M Niezgódka

arXiv preprint arXiv:2009.14129

https://arxiv.org/abs/2009.14129

  1. Variational and Quasi–variational Inequalities of Navier–Stokes Type with Velocity Constraints

M Gokieli, N Kenmochi, M Niezgódka

arXiv preprint arXiv:1810.05437

https://arxiv.org/abs/1810.05437

  1. A Compactness Theorem for Variational Inequalities of Parabolic Type (発展方程式の理論と非線形現象の数学解析)

M Gokieli, N Kenmochi, M Niezgodka

数理解析研究所講究録, 132-143

https://ci.nii.ac.jp/naid/40021813886/

  1. Mathematical modeling of biofilm development

M Gokieli, N Kenmochi, M Niezgódka

Nonlinear Analysis: Real World Applications 42, 422-447

https://www.sciencedirect.com/science/article/pii/S1468121818300130

  1. A Compactness Theorem for Variational Inequalities of Parabolic Type (Theory of Evolution Equation and Mathematical Analysis of Nonlinear Phenomena)

M Gokieli, N Kenmochi, M Niezgódka

数理解析研究所講究録= RIMS Kokyuroku 2090, 132-143

https://repository.kulib.kyoto-u.ac.jp/dspace/handle/2433/251626

  1. A New Compactness Theorem for Variational Inequalities of Parabolic Type

M Gokieli, N Kenmochi, M Niezgódka

HOUSTON JOURNAL OF MATHEMATICS 44 (1), 319-350

https://scholar.google.com/scholar?cluster=4125924190910027580&hl=en&oi=scholarr

 

Skip to content